# SDR SWAA2013052316418

- Difficulty date: May 2, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 42,986 hours, 25,024 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: 186A100030
- Part serial: SAIC0079
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, NR 2 VERTICAL RIB STIFFENERS, CRACKED AT LOWER END.  REPAIRED STIFFENERS IAW ATS ER AND EA.
